Kinetic and Related Models (KRM)

Letter to the editors in chief
Pages: 215 - 217, Issue 1, February 2018

doi:10.3934/krm.2018011      Abstract        References        Full text (273.0K)           Related Articles

Tai-Ping Liu - Institute of Mathematics, Academia Sinica, Taipei, Taiwan (email)
Shih-Hsien Yu - Department of Mathematics, National University of Singapore, Singapore, Singapore (email)

1 K. Zumbrun, $L^\infty$ resolvent bounds for steady Boltzmann equation, Kinet. Relat. Models, 10 (2017), 1065-1089.       
2 T.-P. Liu and S.-H. Yu, The Green's function and large-time behavior of solutions for one-dimensional Boltzmann equation, Arch. Rational Mech. Anal., 209 (2013), 869-997.
3 T.-P. Liu and S.-H. Yu, Invariant manifolds for steady Boltzmann flows and applications, Comm. Pure Appl. Math., 57 (2004), 1543-1608.

Go to top